# SDR MWEA00756

- Difficulty date: August 26, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: 11866
- Condition: Discharged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MKE - BOTH LIGHT BULBS WITH OVERHEAD COCKPIT EMERGENCY LIGHT SYSTEM VERY DIM UPON TESTING.  REPLACED EMERGENCY CEILING BATTERY PACK AND NICAD BATTERIES.  (M)
